MathSciNet Relay Station
MathSciNet bibliographic data
MR1200327 (94f:11065) 11J82 (11J81 11J85 11J86)
Waldschmidt, Michel Minorations de combinaisons linéaires de logarithmes de nombres algébriques. (French) [Lower bounds for linear combinations of algebraic numbers] Canad. J. Math. 45 (1993), no. 1, 176–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement